# SDR CALA2022040800914

- Difficulty date: April 7, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A300*
- Aircraft serial: 1559
- Aircraft time: 59,111 hours, 25,698 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER CALA2022040800914 SUBMITTED ON 04/08/22.FUELER REPORTS THAT THE FUEL CAP AND LANYARD MISSING ON THE INBOUND ARRIVAL. REPLACED, COUPLING REFUEL UNDERWING MISSING.
